# SDR SIMA2012016014

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N800AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145425
- Aircraft time: 24,551 hours, 22,380 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Insulation
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4150 THE CREW REPORTED E2 FIRE DET FAIL ON INTERMITTENTLY INFLIGHT, CRUISE, DESCENT AND APPROACH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSULATION REPAIR ON W407-0014-20 & W407-0013-20 APPROX 3 FT FROM PO914 IAW EMB SWPM 20-21-00.  FIRE DETECTION SYS OPS CHECK GOOD PER EMB 140 MM 26-10-00.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
